Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    aura and partial seizure
    avatar
    Anon_149307 posted:


    Hello I was diagnosed with SLE and sjogrens in February 2013 and have been in what seems like this never ending flare up since my son was born in October 2013. My current meds are methotrexate (on my 8th week 3rd week of 6 pills), 20mg of prednisone (last 15 months), zofran (last 15 months), loestrin, folic acid 3mg, norco, ibuprofen and I think that's it. I am also starting benlysta on weds.
    I was wondering if anyone could tell me what auras and a partial seizure feels like? I think I might have had one the other day and possibly over these last couple of months but it's incredibly hard to describe so I am going to do my best and hopefully not sound like a crazy person.
    When it happens I feel like I am almost outside of my body and loose control of it. First thing that seems for happen is that my head will feel really heavy with what is almost like an enormous amount of pressure and then my hearing gets muffled and I will sometimes get ringing. My vision turns tunnel like, blurry and black and I feel like I can't move or speak. Sometimes I will get nauseous afterwards and shaky, dizzy/lightheaded. Sometimes it lasts for a few seconds or a couple of minutes. I don't know if this makes any sense and I wish I could describe it better and I know I am leaving something out but it happens so fast and like I said is so hard to describe. I will also get sweaty to and it kind of sends me into a panic with papilations and difficulty breathing. It is not an anxiety attack though. I have suffered from anxiety for years and this is in no way like that at all. Thanks for any info you may have.
    Reply


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    Vitamin DExpert
    Lupus patients are rightfully told to avoid the sun since it can flare the disease. But guess what... by doing so you are setting yourself ... More
    Was this Helpful?
    94 of 124 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.